# SDR SWIA201125424

- Difficulty date: January 9, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 19,221 hours, 15,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER RIGHT EMERGENCY LIGHT BY THE OVERWING EXIT DOOR IS INOPERATIVE.  (FLT 4741)  REPLACED THE NR 3 EMERGENCY LIGHT BATTERY CHARGER.
